MathSciNet Relay Station
MathSciNet bibliographic data
MR248586 (40 #1838) 49.10
Weber, Hans Rud Canonical theory of the nonparametric Lagrangian multiple integral problems with variable boundaries. Bull. Amer. Math. Soc. 75 1969 460–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement